Volume 18, issue 5 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Gromov–Witten/pairs descendent correspondence for toric $3$–folds

Rahul Pandharipande and Aaron Pixton

Geometry & Topology 18 (2014) 2747–2821
Bibliography
1 K Behrend, Gromov–Witten invariants in algebraic geometry, Invent. Math. 127 (1997) 601 MR1431140
2 K Behrend, B Fantechi, The intrinsic normal cone, Invent. Math. 128 (1997) 45 MR1437495
3 J Bryan, R Pandharipande, The local Gromov–Witten theory of curves, J. Amer. Math. Soc. 21 (2008) 101 MR2350052
4 C Faber, R Pandharipande, Hodge integrals and Gromov–Witten theory, Invent. Math. 139 (2000) 173 MR1728879
5 S Fujii, H Kanno, S Moriyama, S Okada, Instanton calculus and chiral one-point functions in supersymmetric gauge theories, Adv. Theor. Math. Phys. 12 (2008) 1401 MR2443268
6 T Graber, R Pandharipande, Localization of virtual classes, Invent. Math. 135 (1999) 487 MR1666787
7 M Gross, B Siebert, Logarithmic Gromov–Witten invariants, J. Amer. Math. Soc. 26 (2013) 451 MR3011419
8 E N Ionel, T H Parker, Relative Gromov–Witten invariants, Ann. of Math. (2) 157 (2003) 45 MR1954264
9 M Lehn, Chern classes of tautological sheaves on Hilbert schemes of points on surfaces, Invent. Math. 136 (1999) 157 MR1681097
10 A M Li, Y Ruan, Symplectic surgery and Gromov–Witten invariants of Calabi–Yau 3–folds, Invent. Math. 145 (2001) 151 MR1839289
11 J Li, Stable morphisms to singular schemes and relative stable morphisms, J. Differential Geom. 57 (2001) 509 MR1882667
12 J Li, A degeneration formula of GW–invariants, J. Differential Geom. 60 (2002) 199 MR1938113
13 J Li, G Tian, Virtual moduli cycles and Gromov–Witten invariants of algebraic varieties, J. Amer. Math. Soc. 11 (1998) 119 MR1467172
14 D Maulik, N Nekrasov, A Okounkov, R Pandharipande, Gromov–Witten theory and Donaldson–Thomas theory. I, Compos. Math. 142 (2006) 1263 MR2264664
15 D Maulik, N Nekrasov, A Okounkov, R Pandharipande, Gromov–Witten theory and Donaldson–Thomas theory. II, Compos. Math. 142 (2006) 1286 MR2264665
16 D Maulik, A Oblomkov, Donaldson–Thomas theory of $\mathscr{A}_n\times P^1$, Compos. Math. 145 (2009) 1249 MR2551996
17 D Maulik, A Oblomkov, Quantum cohomology of the Hilbert scheme of points on $\mathscr A_n$–resolutions, J. Amer. Math. Soc. 22 (2009) 1055 MR2525779
18 D Maulik, A Oblomkov, A Okounkov, R Pandharipande, Gromov–Witten/Donaldson–Thomas correspondence for toric $3$–folds, Invent. Math. 186 (2011) 435 MR2845622
19 D Maulik, R Pandharipande, A topological view of Gromov–Witten theory, Topology 45 (2006) 887 MR2248516
20 D Maulik, R Pandharipande, R P Thomas, Curves on $K3$ surfaces and modular forms, J. Topol. 3 (2010) 937 MR2746343
21 A Oblomkov, A Okounkov, R Pandharipande, Descendent transformations from Donaldson–Thomas to Gromov–Witten theory, in preparation
22 A Okounkov, R Pandharipande, Hodge integrals and invariants of the unknot, Geom. Topol. 8 (2004) 675 MR2057777
23 A Okounkov, R Pandharipande, Gromov–Witten theory, Hurwitz theory, and completed cycles, Ann. of Math. (2) 163 (2006) 517 MR2199225
24 A Okounkov, N Reshetikhin, C Vafa, Quantum Calabi–Yau and classical crystals, from: "The unity of mathematics", Progr. Math., Birkhäuser (2006) 597 MR2181817
25 R Pandharipande, A Pixton, Descendents on local curves: Stationary theory, from: "Geometry and arithmetic", Eur. Math. Soc. (2012) 283 MR2987666
26 A Pandharipande R. And Pixton, Gromov–Witten pairs correspondence for the quintic $3$–fold, (2012) arXiv:1203.0468
27 R Pandharipande, A Pixton, Descendent theory for stable pairs on toric $3$–folds, J. Math. Soc. Japan 65 (2013) 1337 MR3127827
28 R Pandharipande, A Pixton, Descendents on local curves: Rationality, Compos. Math. 149 (2013) 81 MR3011879
29 R Pandharipande, R P Thomas, The $3$–fold vertex via stable pairs, Geom. Topol. 13 (2009) 1835 MR2497313
30 R Pandharipande, R P Thomas, Curve counting via stable pairs in the derived category, Invent. Math. 178 (2009) 407 MR2545686